# SDR UALA2009111603570

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 55,055 hours, 19,167 cycles
- Engine: Pwa PW2037
- Engine time: 57,980 hours, 20,743 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

LT ENG OIL ISSUES, RTFL.  FOUND OIL TEMP RED IN EPCS PAGE AND ECS PAGE SHOWS L OIL PUMP LOW MESSAGE.  SERVICED NR 1 OIL WITH 4 QTS OIL.  PER SFOLM POSSIBLE ENG SCAVENGE PUMP FAILURE.  DRAINED OIL TANK, REMOVED LUBE UNIT AND FOUND SCAVENGE IN PORT HOUSING CRACKED AT IMPELLER.  RE-INSTALLED UNIT.  REPLACED ENG.  ALSO FOUND LEFT ENG INBOARD REVERSER UPPER ACTUATOR LEAKING STATIC.  REMOVED & REPLACED ACTUATOR, OP CHECKS GOOD.  AT THE NR 1 ENG INBOARD UPPER REVERSER ACTUATOR THE SYNC LOCK ATTACHED TO UPPER PART OF ACTUATOR IS LEAKING RAPIDLY.  REPLACED SYNC LOCK (P/N TY1878-22 S/N 38).
